MathSciNet Relay Station
MathSciNet bibliographic data
MR898339 (88i:16019) 16A38 (15A15 15A72 16A42)
Formanek, Edward A conjecture of Regev about the Capelli polynomial. J. Algebra 109 (1987), no. 1, 93–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement